PuSH - Publikationsserver des Helmholtz Zentrums München

Infinite-dimensional exponential attractors for fourth-order nonlinear parabolic equations in unbounded domains.

Math. Meth. Appl. Sci. 34, 939-949 (2011)
DOI
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
We study in this article the long-time behavior of solutions of fourth-order parabolic equations in R-3. In particular, we prove that under appropriate assumptions on the nonlinear interaction function and on the external forces, these equations possess infinite-dimensional exponential attractors whose Kolmogorov's epsilon-entropy satisfies an estimate of the same type as that obtained previously for the epsilon-entropy of the global attractor.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter extended Fisher-Kolmogorov and Swift-Hohenberg equations; unbounded domains; global attractor; exponential attractors; kolmogorov's entropy
ISSN (print) / ISBN 0170-4214
e-ISSN 1099-1476
Quellenangaben Band: 34, Heft: 8, Seiten: 939-949 Artikelnummer: , Supplement: ,
Verlag Wiley
Begutachtungsstatus Peer reviewed